RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 9, Issue 3, Pages 249–252 (Mi mz9664)  

Involution of manifolds with a set of fixed points diffeomorphic to real projective space

A. S. Mishchenko

M. V. Lomonosov Moscow State University

Abstract: It is proved that if, on a manifold with an involution, the subset of fixed points is diffeomorphic to an even-dimensional real projective space, then the manifold is bordant to the complex projective space in the class of nonoriented bordisms.

Full text: PDF file (639 kB)

English version:
Mathematical Notes, 1971, 9:3, 148–149

Bibliographic databases:

UDC: 517.83
Received: 17.12.1969

Citation: A. S. Mishchenko, “Involution of manifolds with a set of fixed points diffeomorphic to real projective space”, Mat. Zametki, 9:3 (1971), 249–252; Math. Notes, 9:3 (1971), 148–149

Citation in format AMSBIB
\Bibitem{Mis71}
\by A.~S.~Mishchenko
\paper Involution of manifolds with a set of fixed points diffeomorphic to real projective space
\jour Mat. Zametki
\yr 1971
\vol 9
\issue 3
\pages 249--252
\mathnet{http://mi.mathnet.ru/mz9664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=295376}
\zmath{https://zbmath.org/?q=an:0226.57020|0217.49302}
\transl
\jour Math. Notes
\yr 1971
\vol 9
\issue 3
\pages 148--149
\crossref{https://doi.org/10.1007/BF01410029}


Linking options:
  • http://mi.mathnet.ru/eng/mz9664
  • http://mi.mathnet.ru/eng/mz/v9/i3/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:122
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020